Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR increased in 2014: 0.880
Rank 74 out of 310 in category Mathematics and 113 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.466
Source Normalized Impact per Paper (SNIP): 1.251

Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

Seismic impedance inversion using l1-norm regularization and gradient descent methods

1Key Laboratory of Petroleum Resources Research, Institute of Geology and Geophysics, Chinese Academy of Sciences, P. O. Box 9825, Beijing, 100029, P. R. China.

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 18, Issue 7, Pages 823–838, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.2011.005, February 2011

Publication History

Received:
2010-08-20
Revised:
2010-12-02
Published Online:
2011-02-24

Abstract

We consider numerical solution methods for seismic impedance inversion problems in this paper. The inversion process is ill-posed. To tackle the ill-posedness of the problem and take the sparsity of the reflectivity function into consideration, an l 1 norm regularization model is established. In computation, a nonmonotone gradient descent method based on Rayleigh quotient for solving the minimization model is developed. Theoretical simulations and field data applications are performed to verify the feasibility of our methods.

Keywords.: Impedance inversion; optimization; regularization

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Sanyi Yuan, Shangxu Wang, Chunmei Luo, and Yanxiao He
GEOPHYSICS, 2015, Volume 80, Number 2, Page R71
[2]
Tao Sun and Yanfei Wang
Optimization Methods and Software, 2014, Volume 29, Number 2, Page 341
[3]
Zhenhua Li and Yanfei Wang
Optimization Methods and Software, 2014, Volume 29, Number 2, Page 286
[4]
Yanfei Wang, Yan Cui, and Changchun Yang
GEM - International Journal on Geomathematics, 2011, Volume 2, Number 1, Page 87

Comments (0)

Please log in or register to comment.